# SDR SRXR201807300011

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB167516
- Condition: Cracked
- Location: Le Slat
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SLAT INNER RIB IS CRACKED. REMOVED, FABRICATED AND INSTALLED RT WING NR 3 SLAT INNER RIB PER SRM 51-35-01 REV 64 REF NRC A043716.
